Alert archive / Wyoming / Flash Flood Warnings in 2013

Flash Flood Warning 6, NWS Cheyenne, WY

July 24, 2013Laramie County, Platte County, Wyoming

NWS Cheyenne, WY issued this flash flood warning at Jul 24, 2013, 8:35 PM MDT for Laramie County, Platte County, Wyoming. It was in force for 3 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 24, 2013, 8:35 PM MDT (02:35 UTC)
Expired
Jul 24, 2013, 11:30 PM MDT
In force
3 hr
Issued by
NWS Cheyenne, WY
Area
Storm-based polygon
Flood severity
None

Counties Laramie County, WY, Platte County, WY

The radar

The Cheyenne radar (KCYS), 63 km from the middle of the area, began a volume at 02:38 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 24, 11:13 PM MDTFLASH FLOOD14 Sw Chugwater, WYSEVERAL ROADS WASHED OUT INCLUDING IRON MOUNTAIN ROAD. RAILROAD WORKER STRANDED ON TRACKS. ROADS WASHED OUT 3 MILES INTO LARAMIE COUNTY.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 158 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Denver, CO (KDEN), launched 00:00Z, 2.6 hours before the alert went out and 252 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 00:00Z on 2013-07-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 00:00Z on 2013-07-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -58 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2562 m above ground
0-6 km bulk shear
14 kt
0-1 km storm-relative helicity
-58 m²/s²
0-3 km storm-relative helicity
-6 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

284 
WGUS55 KCYS 250235
FFWCYS
WYC021-031-250530-
/O.NEW.KCYS.FF.W.0006.130725T0235Z-130725T0530Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE CHEYENNE WY
835 PM MDT WED JUL 24 2013

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  NORTHWESTERN LARAMIE COUNTY IN SOUTHEAST WYOMING...
  SOUTH CENTRAL PLATTE COUNTY IN SOUTHEAST WYOMING...

* UNTIL 1130 PM MDT

* AT 834 PM MDT...FLASH FLOODING MAY STILL BE OCCURRING...SO THE     
  FLASH FLOOD WARNING HAS BEEN EXTENDED. ALTHOUGH RAINFALL HAS ENDED
  THE THREAT OF FLASH FLOODING CONTINUES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. DO
NOT ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND TO
ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN
WATER BEGINS RISING.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.

TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
CHEYENNE.

&&

LAT...LON 4182 10488 4151 10492 4152 10515 4183 10514

$$

RUBIN
2 follow-up statements
755 
WGUS75 KCYS 250413
FFSCYS

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
1013 PM MDT WED JUL 24 2013

WYC021-031-250530-
/O.CON.KCYS.FF.W.0006.000000T0000Z-130725T0530Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LARAMIE WY-PLATTE WY-
1013 PM MDT WED JUL 24 2013

...FLASH FLOOD WARNING REMAINS IN EFFECT FOR SOUTH CENTRAL PLATTE AND
NORTHWESTERN LARAMIE COUNTIES UNTIL 1130 PM MDT...

AT 1012 PM MDT...RADAR INDICATED A FEW LIGHT RAIN SHOWERS MOVING 
ACROSS THE SOUTHERN HALF OF THE FLASH FLOOD WARNED AREA. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.

REPORT FLOODING TO THE NEAREST LAW ENFORCEMENT AGENCY SO THAT THEY
MAY TAKE APPROPRIATE ACTION TO CLOSE FLOODED ROADWAYS. THEY WILL
RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN CHEYENNE.

&&

LAT...LON 4182 10488 4151 10492 4152 10515 4183 10514

$$

RUBIN
270 
WGUS75 KCYS 250528
FFSCYS

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
1128 PM MDT WED JUL 24 2013

WYC021-031-250541-
/O.EXP.KCYS.FF.W.0006.000000T0000Z-130725T0530Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LARAMIE WY-PLATTE WY-
1128 PM MDT WED JUL 24 2013

...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR SOUTH CENTRAL
PLATTE AND NORTHWESTERN LARAMIE COUNTIES WILL BE ALLOWED TO EXPIRE AT
1130 PM MDT...

EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. STREAMS
AND CREEKS IN THE WARNED AREA WERE BEGINNING TO RECEDE...ENDING THE 
FLOOD THREAT. IF FLOODING HAS BEEN OBSERVED...PLEASE REPORT IT TO 
YOUR LOCAL LAW ENFORCEMENT AGENCY.

LAT...LON 4182 10488 4151 10492 4152 10515 4183 10514

$$

TJT

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before this flash flood warning went out at Jul 24, 7:40 PM MDT, 55 minutes earlier.

Area forecast discussion, Jul 24, 7:40 PM MDT, 55 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHEYENNE WY
740 PM MDT WED JUL 24 2013

.SHORT TERM...(THIS EVENING THROUGH THURSDAY)
ISSUED AT 736 PM MDT WED JUL 24

RADAR REFLECTIVITY TRENDS SHOW WEAKENING WITH STORMS PRODUCING
LIGHT TO MODERATE RAIN. SEVERE POTENTIAL LOOKS QUITE MINIMAL NOW
AND HAVE COORDINATED WITH THE STORM PREDICTION CENTER TO CANCEL
THE SEVERE THUNDERSTORM WATCH. HAVE UPDATED OUR GRIDDED FORECASTS
TO REFLECT AREAL COVERAGE OF SHOWERS AND THUNDERSTORMS THROUGH
THIS EVENING.

.LONG TERM...(FRIDAY THROUGH WEDNESDAY)
ISSUED AT 355 PM MDT WED JUL 24 2013

THE GENERAL LARGE SCALE PATTERN WILL BE SOMEWHAT AMPLIFIED EARLY
IN THE PERIOD WITH A RIDGE OVER THE INTERMOUNTAIN WEST TRANSLATING
EAST ACROSS THE ROCKIES AND GREAT PLAINS. A QUASI-STATIONARY SURFACE
BOUNDARY WILL REMAIN SITUATED ACROSS THE HIGH PLAINS DURING THIS
TIME...WITH SOME PASSING WEAK ENERGY ALOFT INTERACTING WITH A
MODESTLY MOIST AND UNSTABLE ATMOSPHERE. THIS SYNOPTIC PATTERN WILL
YIELD MAINLY SCATTERED DIURNAL CONVECTION THIS WEEKEND. RELATIVELY
HIGH PRECIP WATER VALUES (0.75 TO 1.0") AND STORM MOTIONS OF 20 KT
OR LESS WILL KEEP THE THREAT FOR LOCALLY HEAVY RAIN IN THE
FORECAST. THE SEVERE THREAT WILL BE GREATEST FRIDAY ACROSS THE
PLAINS WHERE MID LEVEL FLOW AND DEEP LAYER SHEAR WILL BE MORE
FAVORABLE.

MODEL DIFFERENCES APPEAR EARLY NEXT WEEK. PER THE GFS...THE RIDGE
OVER THE CENTER OF THE NATION FLATTENS WITH THE PASSAGE OF DEEPER
SHORTWAVES ACROSS SOUTHERN CANADA. THIS WILL ALLOW THE FLOW ALOFT
TO BECOME MORE ZONAL...WITH SOME WEAKER SHORTWAVE ENERGY PASSING
WEST TO EAST ACROSS THE CWA USHERING IN SOME QPF. CONVERSELY...THE
ECMWF DEPICTS A AMPLIFYING UPPER RIDGE OUT WEST WITH NORTHWEST
FLOW ALOFT AND A DRIER SOLUTION. OPTED FOR A BLEND OF THE TWO
MODELS WITH AT LEAST WIDELY SCATTERED CONVECTION. TEMPERATURES
WILL AVERAGE NEAR SEASONAL NORMALS THIS WEEKEND...THEN WARM TO
ABOVE NORMAL EARLY NEXT WEEK.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z THURSDAY AFTERNOON)
ISSUED AT 525 PM MDT WED JUL 24 2013

MAIN CONCERN THIS EVENING WILL BE TSTORMS WITH POTENTIAL FOR MVFR
VSBYS...WIND GUSTS TO 50 KT...LARGE HAIL AND SEVERE TURBULENCE.
TERMINALS AFFECTED WITH TEMPOS FOR TSRA THROUGH 02Z WILL BE CYS
AND LAR. ELSEWHERE...VCNTY TSRA THROUGH 05Z. TSTORMS WILL DIMINISH
LATER THIS EVENING WITH SHOWERS LINGERING PAST 06Z. SCATTERED
TSTORMS WILL DEVELOP OVER THE MOUNTAINS AND WEST LATE MORNING
THEM SPREAD EAST ONTO THE PLAINS DURING THE AFTERNOON. BRIEF
MVFR VSBYS IN HEAVY RAIN...SMALL HAIL...GUSTY OUTFLOW WINDS TO
40 KT AND MODERATE TO SEVERE TURBULENCE WILL BE MAIN THREATS.

&&

.CYS WATCHES/WARNINGS/ADVISORIES...
WY...NONE.
NE...NONE.
&&

SHORT TERM...RUBIN
LONG TERM...JAMSKI
AVIATION...JAMSKI
Hazardous weather outlook, Jul 24, 7:30 PM MDT, 1 hour 5 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHEYENNE WY
730 PM MDT WED JUL 24 2013

NEZ002-003-019>021-054-055-095-096-WYZ102-106>108-117>119-252015-
DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE-
NORTH SIOUX-SOUTH SIOUX-NIOBRARA COUNTY-
CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY-
EAST PLATTE COUNTY-GOSHEN COUNTY-SOUTH LARAMIE RANGE FOOTHILLS-
CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY-
730 PM MDT WED JUL 24 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA
PANHANDLE...SOUTHEAST WYOMING.

.DAY ONE...TONIGHT

SCATTERED SHOWERS AND ISOLATED NON-SEVERE THUNDERSTORMS WILL
CONTINUE TO DECREASE IN AREAL COVERAGE THIS EVENING FROM CHEYENNE TO
SIDNEY. RAINFALL AMOUNTS UP TO ONE INCH WILL OCCUR FROM SOME OF THE
SLOWER MOVING THUNDERSTORMS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

SCATTERED MAINLY AFTERNOON AND EVENING THUNDERSTORMS ARE EXPECTED
THURSDAY THROUGH SUNDAY...BECOMING MORE ISOLATED EARLY NEXT WEEK.
A FEW STRONG TO SEVERE STORMS WILL BE POSSIBLE THURSDAY AND
FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE REQUIRED.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

WYZ101-103>105-109>116-252015-
CONVERSE COUNTY LOWER ELEVATIONS-NORTH LARAMIE RANGE-
FERRIS/SEMINOE/SHIRLEY MOUNTAINS-SHIRLEY BASIN-
CENTRAL CARBON COUNTY-NORTH SNOWY RANGE FOOTHILLS-
SOUTHWEST CARBON COUNTY-SIERRA MADRE RANGE-
UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE-LARAMIE VALLEY-
SOUTH LARAMIE RANGE-
730 PM MDT WED JUL 24 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL WYOMING...
SOUTH CENTRAL WYOMING AND SOUTHEAST WYOMING.

.DAY ONE...TONIGHT

ISOLATED SHOWERS AND NON-SEVERE THUNDERSTORMS WILL CONTINUE TO
DECREASE IN AREAL COVERAGE THE REST OF THIS EVENING.

THUNDERSTORMS WILL DIMINISH LATER THIS EVENING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

SCATTERED MAINLY AFTERNOON AND EVENING THUNDERSTORMS ARE EXPECTED
THURSDAY THROUGH SUNDAY...BECOMING MORE ISOLATED EARLY NEXT WEEK.
SEVERE THUNDERSTORMS ARE NOT EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

RUBIN

In the hours before

Local storm report, Jul 24, 5:55 PM MDT, 2 hours 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
555 PM MDT WED JUL 24 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0530 PM     HAIL             CARPENTER               41.03N 104.34W
07/24/2013  E0.75 INCH       LARAMIE            WY   TRAINED SPOTTER

            SOME HAIL TO GOLF BALL SIZED. 1/2 INCH RAIN. HAIL BROKE
            WINDOW AND DAMAGED ROOF.IT IS LEAKING NOW.

&&

BCHAPMAN
Local storm report, Jul 24, 5:55 PM MDT, 2 hours 40 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE CHEYENNE WY
555 PM MDT WED JUL 24 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0530 PM     HAIL             CARPENTER               41.03N 104.34W
07/24/2013  E1.75 INCH       LARAMIE            WY   TRAINED SPOTTER

            SOME HAIL TO GOLF BALL SIZED. 1/2 INCH RAIN. HAIL BROKE
            WINDOW AND DAMAGED ROOF.IT IS LEAKING NOW.

&&

BCHAPMAN
Special weather statement, Jul 24, 5:58 PM MDT, 2 hours 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
558 PM MDT WED JUL 24 2013

WYZ107-117-118-250100-
CENTRAL LARAMIE COUNTY WY-EAST PLATTE COUNTY WY-SOUTH LARAMIE RANGE
FOOTHILLS WY-
558 PM MDT WED JUL 24 2013

...SIGNIFICANT WEATHER ADVISORY FOR EXTREME SOUTHERN PLATTE AND
NORTHERN LARAMIE COUNTIES UNTIL 700 PM MDT...

AT 554 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 11 MILES EAST OF
IRON MOUNTAIN TO 7 MILES NORTHEAST OF FEDERAL...AND MOVING EAST AT 10
MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

THESE STORMS WILL BE NEAR...
WHITAKER AROUND 635 PM MDT.

THIS INCLUDES INTERSTATE 25 IN WYOMING BETWEEN MILE MARKERS 23 AND
49.

THESE STORMS MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT UNTIL 900 PM MDT. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

&&

LAT...LON 4169 10478 4130 10480 4134 10505 4162 10505
TIME...MOT...LOC 2358Z 270DEG 9KT 4160 10500 4134 10500

RUBIN
Local storm report, Jul 24, 6:17 PM MDT, 2 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
617 PM MDT WED JUL 24 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0617 PM     HAIL             7 N LARAMIE             41.41N 105.58W
07/24/2013  M0.88 INCH       ALBANY             WY   TRAINED SPOTTER

&&

MJAMSKI
Special weather statement, Jul 24, 6:22 PM MDT, 2 hours 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
622 PM MDT WED JUL 24 2013

NEZ020-054-WYZ108-118-119-250115-
BANNER NE-CENTRAL LARAMIE COUNTY WY-EAST LARAMIE COUNTY WY-GOSHEN
COUNTY WY-KIMBALL NE-
622 PM MDT WED JUL 24 2013

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN LARAMIE...EXTREME
SOUTHEASTERN GOSHEN...NORTHWESTERN KIMBALL AND SOUTHERN BANNER
COUNTIES UNTIL 715 PM MDT...

AT 617 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES SOUTHWEST OF
GUN BARREL TO 8 MILES NORTHWEST OF KIMBALL...AND MOVING NORTHEAST AT
15 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

THESE STORMS WILL BE NEAR...
ALBIN AROUND 635 PM MDT.
GUN BARREL AROUND 640 PM MDT.
MERIDEN REST AREA AROUND 705 PM MDT.
HARRISBURG AROUND 715 PM MDT.

THESE STORMS MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT UNTIL 900 PM MDT. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

&&

LAT...LON 4160 10437 4157 10340 4128 10375 4131 10449
TIME...MOT...LOC 0022Z 209DEG 14KT 4137 10442 4135 10372

RUBIN
Local storm report, Jul 24, 7:56 PM MDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
756 PM MDT WED JUL 24 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0420 PM     HAIL             9 NE BROADWATER         41.69N 102.73W
07/24/2013  E1.00 INCH       MORRILL            NE   TRAINED SPOTTER

            HAIL DRIFTS IN THE YARD WITH HAIL A FEW FEET DEEP IN THE
            DITCH

&&

LIEBL

The office that day

Everything else NWS Cheyenne, WY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 24, 7:36 PM MDTFlash Flood WarningCYSPlatte6 hr
Jul 25, 3:11 PM MDTAreal Flood AdvisoryCYSAlbany3 hr
Jul 25, 4:32 PM MDTSpecial Weather StatementCYSCarbon43 min
Jul 25, 4:37 PM MDTSpecial Weather StatementCYSAlbany38 min
Jul 25, 5:18 PM MDTSpecial Weather StatementCYSAlbany42 min
Jul 25, 5:31 PM MDTSpecial Weather StatementCYSAlbany44 min

Nearby

Flash Flood Warnings in Wyoming, 2013Every flash flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.